# SDR SWIA201335036

- Difficulty date: October 23, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 26,383 hours, 21,614 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NOSE DOOR OPEN &  NOSE GEAR DISAGREE WARNING MESSAGE AFTER TAKEOFF.  FLT 2584 ADJUSTED & SECURED NOSE GEAR WOW SENSOR,
